# SDR NWAA2256302

- Difficulty date: June 21, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 76,791 hours, 9,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK TEST FOUND UPPER DECK RT EMERGENCY DOOR POWER SUPPLY AND BATTERY PACK INOPERATIVE.  MNL MAINTENANCE REMOVED AND REPLACED POWER SUPPLY AND BATTERY PACK PER AMM 33-51-04.  SECURED AND FUNCTIONAL TEST OK.
